# SDR SWAA2022051200355

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 120DF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 DF HAS CORROSION ALONG EDGE A225-005 / [01] REMOVED CKORROSION IAW SRM 53-00-53-1A-1. ORIGINAL THICKNESSS .071'; LOSS .020' REMAINING MATERIAL .051'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. AAR TOOL 32351 CAL DUE DATE 12/10/22.;[02] VERIFIED MATERIAL AS 2024 T3 .071' A-TAG A122583 IAW AMM 25-52-01-201-801.;[03] VERIFIED STEP 2;[04] FABRICATED FLOOR PANEL 120DF IAW AMM 25-52-01-201-801.;[05] OK TO TREAT AND PRIME BACK SIDE OF PANEL 120DF;[06] VERIFIED STEPS 4 & 5;[07] TREATED AND PRIMED BACKSIDE OF PANEL IAW AMM 51-21-41 AND AMM 51-21-73. PANEL COMPLETE ALL STEPS 1-7 C/W.;[08] VERIFIED STEP 7 AUDIT C/W
